CSpace  > 应用数学研究所
随机删失数据下几种风险率函数估计的渐近性质
周勇1; 孙六全2
1998
Source Publication应用数学学报
ISSN0254-3079
Volume021Issue:004Pages:597
Abstract文中对于删失数据下几种不同的风险率函数估计进行了研究。使用与以往不同的方法,在较弱的条件下,改进并扩充了现有文献的结果,获得了这几种风险率函数估计的渐近正态性,一致强弱相合收敛速度以及重对数律且进行了数值模拟。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/36513
Collection应用数学研究所
Affiliation1.中国科学院数学与系统科学研究院
2.北京大学
Recommended Citation
GB/T 7714
周勇,孙六全. 随机删失数据下几种风险率函数估计的渐近性质[J]. 应用数学学报,1998,021(004):597.
APA 周勇,&孙六全.(1998).随机删失数据下几种风险率函数估计的渐近性质.应用数学学报,021(004),597.
MLA 周勇,et al."随机删失数据下几种风险率函数估计的渐近性质".应用数学学报 021.004(1998):597.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[周勇]'s Articles
[孙六全]'s Articles
Baidu academic
Similar articles in Baidu academic
[周勇]'s Articles
[孙六全]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[周勇]'s Articles
[孙六全]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.